# SDR 98ZZZM22

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD LIFT SPOILER INBAORD HINGE BOLT FAILED VISUAL INSPECTION FOR CORROSION AND PITTING IN THE THREADS.  REMOVED AND REPLACED HINGE BOLT.  (M)
